Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Trying to conceive, regular cycle, bloating, hydrotubation results normal, taking fertomid

Hello doc,i am trying to conceive from last 1 i am on fertomid tab and have completed 3 cycles of the medicine.does this tablet cause any side effect.i am feeling very very bloated these days after having that.i am also heavily obese but still the doctor told for doing hydrotubation as he wanted to check my fertility status.i did my hydrotubation and all my reports are normal.i ovulate evry month and have a 28 day cycle.but after taking fertomid i always get my period 1 day after the due date.can u please guide me.
Asked On : Wed, 6 Jun 2012
Answers:  2 Views:  961
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Kanaklatha...
Welcome to HCM...
Fertomid does not cause abdominal distension...Its a drug used to stimulate the ovary to ovulate to increase the chances of pregnancy...Its side effects may vary from nausea, abdominal pain, headache etc...
Distension like feeling is due to hydrotubation which is quiet normal...
It will take a few days to resolve...
Thank u...
Answered: Wed, 6 Jun 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Fertomid contains clomiphene citrate, it is used for ovulation induction.
according to literature up to 6 continuous cycles it can be used if needed.
the side effects are,
head ache, nausea, blurring of vision, abnormal uterine bleeding etc,
serious adverse effect is hyper stimulation syndrome.
if you are having very much discomfort better visit your doctor once and get ultrasound done.
one or two days alteration in periods is normal no need to worry about it.
take care.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor